Jump to content
CrazyBoards.org

cosima

Member
  • Content count

    1047
  • Joined

  • Last visited

4 Followers

About cosima

  • Rank
    sad sickness

Profile Information

  • Gender
    female
  • Location
    canada
  • Interests
    none
  1. THE COMPLAINT BOX

    another sinus infection or a severe rapid-onset head cold. either way, i'm unimpressed.
  2. ALLERGIES ARE EATING MY FACE

  3. just realized i took my nightly trazodone dose instead of my vyvanse this morning accidentally, and i've been wondering why i've been so exhausted today. #thanksadhd

  4. if it helps, my tinnitus is not at all debilitating. passingly irritating at best. its never seriously distressing or interfering with my day or wellbeing in any way. and i've been off zoloft before (for a period of years) and during that period i did not experience tinnitus. so it wasn't some sort of permanent damage in my case.
  5. do you mean 4 months worth of a prescription in advance? the prices for drugs are regulated here, so they cost the same at each pharmacy. @jt07 that's one thing that sucks about my pharmacy, the pharmacists and technicians are on rotation, so its not likely that many remember me even though i've been going there at least a couple times a month for years.
  6. again, going to repeat myself and reiterate what jt said. zoloft for me only worked for OCD at the highest dose. i did taper up quickly, i think i started at 75, and a week later was on 100, then a couple weeks later 150, and then after awhile it was adjusted to the max 200mg. overall, the experience took at least a month. unfortunately, none of us can say whether it will work for you at all. you can keep monitoring possible side effects, but i wouldn't put too much stock into them (although i know thats hard with OCD, i know that intimately). i do have tinnitus from zoloft, i'll admit that. it's not severe or anything and it comes and goes with less frequency now that I've been on it so long. i also have had possible sexual dysfunction from zoloft. for me, these two side effects don't outweigh the benefits of living in anxiety hell, but its a very personal decision. i wish you luck, anyhow. OCD can be devastating and the med-go-round is exhausting.
  7. i don't even think we have independent pharmacies where i live, and if so, there's certainly not one anywhere near me. my pharmacy offers a lot of great services, though, and i generally love it (phone notifications, online health record, online and text refills, delivery to my home, reminders about prescriptions, direct line to the pharmacist on call, online and mobile integrated tracking of diabetes, blood pressure, weight, etc.). my family doctor also can view and get updates on all that virtually, as well. they would certainly not front medication, though, in QC pharmacists are allowed to dispense and extend certain medications (typically for minor health issues) without pre-approval from doctors.
  8. i tried to get my birth control prescription a couple days earlier than i usually do (i somehow lost a couple pills, i'm sure i didn't double up because I'm very vigilant about filling my pill box properly), and they refused me, and i thought it was odd. i understand for controlled substances and meds you can easily O.D. on or abuse, but having two or three extra BC pills doesn't seem to be that outrageous. i've read online there's a 2 day early refill policy for controlled substances, which seems fair, though i've never tested that personally. what are your experiences?
  9. it took me quite awhile on a dose of 150-200 for me to feel the effects of zoloft. it helped me OCD tremendously so it was worth it. I'm not sure how long it took, but certainly more than 14 days. everyone's different, though.
  10. feeling so heartbroken for all the lives lost in the orlando hate crime massacre, for their families, for those who remain in critical condition, and those who will forever be changed by this event. feeling heartbroken for all gay people, and especially gay men, who are forced to live in fear of other people's senseless hatred. certainly makes no sense to me. 

  11. Time for a new word association thread

    ghouls.
  12. vyvanse nausea at 70mgs

    i know that nausea is the main side effect. i was curious about other peoples experiences with it on CB. i gather that for some people it is fleeting, and others it never goes away. anyway, i'm on day 2 at 70mgs and the nausea isn't quite as bad as yesterday, so thats promising.
  13. did they only do the TSH? i would definitely go see a specialist if i were you. not because your results are severely abnormal, but it does sound like they're not treating your concerns with the respect that you deserve. a specialist won't rely on the TSH alone, and look at the overall picture. i read an article awhile ago about the debate about narrowing the "optimal/normal range" for TSH readings, and it said that many specialists think its too broad to be definitive. i read it in a magazine so i can't link here. either way, like i said, if you're concerned about a result they definitely have no right to brush you off.
  14. i just took my first dose of 70mgs and i had such bad nausea that i had to take a gravol to get through it. now i feel dopey and slow. i haven't suffered from noticeable nausea so far during dose titration before moving up to 70mgs. this is terrible. if you had nausea on vyvanse, how long did this side effect last for you?
  15. THE COMPLAINT BOX

    my feet hurt so much and i'm really tired and frustrated right now.
×